# SDR ASAA1149842

- Difficulty date: May 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465648
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO EQUIPMENT BAY LT FRAME BS 986.5 CORRODED AT SHEAR TIE BETWEEN STR 27R AND 27L.  REMOVED CORRODED SHEAR TIE AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 51 40 02.
